Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

A free boundary value problem for the heat equation


Author: W. L. Miranker
Journal: Quart. Appl. Math. 16 (1958), 121-130
MSC: Primary 80.00; Secondary 35.00
DOI: https://doi.org/10.1090/qam/94136
MathSciNet review: 94136
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. W. Evans, A note on the existence of a solution to a problem of Stefan, Quart. Appl. Math. 9, 185-193 (1951) MR 0043330
  • [2] G. W. Evans, E. Isaacson, and J. K. L. MacDonald, Stefan-like problems, Quart. Appl. Math., 8, 312-319 (1950) MR 0037451
  • [3] E. Goursat, Cours d'analyse mathematique, 3, Chap. XXIX, 5th ed., Gauthier Villars, Paris, 1942
  • [4] I. I. Kolodner, Free boundary problem for the heat equation with applications to problems of change of phase, Communs. Pure and Appl. Math., IX, 1-31 (1956) MR 0087011
  • [5] L. Nirenberg, A strong maximum principle for parabolic equations, Communs. Pure Appl. Math., VI, 167-177 (1953) MR 0055544
  • [6] L. Rubenstein, On the solution of Stefan's problem, Izvest. Akad. Nauk, USSR, 11, 37-53 (1947)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 80.00, 35.00

Retrieve articles in all journals with MSC: 80.00, 35.00


Additional Information

DOI: https://doi.org/10.1090/qam/94136
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society